Erectile dsyfunctioningDear doctors,
I ama 29 year old guy , engineer by profession from Punjab. I have been facing a problem of erectrile dsyfuntioing for last 4 years. I am mastrubating since i was 18 years of age and my frequency was at least once a day. Now, i am about to get married and worried a lot about my problem. Some symptoms are :-
- Thinning of penis while in normal condition
- Appearance of many veins on it
- Less erectile length (5 inch in place of previous 6 inches)
- Great reduction in both testicle's size
- Very thin semen
Please suggest me what should i do to get rid of this problem. I believe that everything has a solution. I have recently quitted mastrubating. waiting for your expert advices,
akash sharma on 2008-01-27
dear patient, you need Acid Phos-30 ( 5 drops per dose) thrice a day for 2/3 weeks and report.
♥ Mahfoozurrehman last decadeDear doctors,
I am very nervous as i have tried Baba Ram Dev's medicine but felt no change in my condition..
Should i take staphysagaria 200c twice daily for 15 days or Acid Phos-30 ( 5 drops per dose) thrice a day for 2/3 weeks. Please guide as i am not wise enough to take a decision.
akash sharma last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.